On the existence of chaotic and hypercyclic semigroups on Banach spaces

  1. Bermúdez, T. 1
  2. Bonilla, A. 1
  3. Martinón, A. 1
  1. 1 Universidad de La Laguna

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Proceedings of the American Mathematical Society

ISSN: 0002-9939

Year of publication: 2003

Volume: 131

Issue: 8

Pages: 2435-2441

Type: Conference paper

Export: RIS
DOI: 10.1090/S0002-9939-02-06762-X SCOPUS: 2-s2.0-0041743806 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus